Decompositions of a $T_1$ space
Arnold, B. H.
Bull. Amer. Math. Soc., Tome 49 (1943) no. 12, p. 768-778 / Harvested from Project Euclid
Publié le : 1943-10-14
Classification: 
@article{1183505430,
     author = {Arnold, B. H.},
     title = {Decompositions of a $T\_1$ space},
     journal = {Bull. Amer. Math. Soc.},
     volume = {49},
     number = {12},
     year = {1943},
     pages = { 768-778},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183505430}
}
Arnold, B. H. Decompositions of a $T_1$ space. Bull. Amer. Math. Soc., Tome 49 (1943) no. 12, pp.  768-778. http://gdmltest.u-ga.fr/item/1183505430/